# SDR 05FDEA01052

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,993 hours, 27,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369503
- Condition: Bulged
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH EA 8-5750-55478,WINGS-LT INBD FLAP-UPPER SKIN BULGE REPAIR AT XIFH=183.3 (P/N ARC2369-503).  BFM R COMPLIED WITH EA8-5750-55478-WINGS LT INBOARD  FLAP, UPPER SKIN BULGE REPAIR AT XIFH 183.3 (P/N ARC2369-503).
